MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061752620
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: date of event was approximated based on the date the manufacturer became aware of the event.Block e1: initial reporter city: (b)(6).Block e1: initial reporter phone (b)(6).Block h6: imdrf device code a040501 captures the reportable event of stent calcified.
 
Event or Problem Description
It was reported to boston scientific corporation that a percuflex plus ureteral stent was being exchange for another stent during a procedure for urology stone treatment.The event date was unknown.It was noted that the stent was placed several months ago.The procedure was successful.A photo of the complaint device was provided and showed the stent was calcified.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated based on the date the manufacturer became aware of the event.Block e1: initial reporter city: ried im innkreis, oberosterreich block e1: initial reporter phone (b)(6) block h6: imdrf device code a040501 captures the reportable event of stent calcified.Correction to block e1: initial reporter initial reporter first name initial reporter last name initial reporter email correction to block g2: austria.
 
Event or Problem Description
It was reported to boston scientific that a percuflex plus ureteral stent was being exchange for another stent during a procedure for urology stone treatment.The event date was unknown.It was noted that the stent was placed several months ago.The procedure was successful.A photo of the complaint device was provided and showed the stent was calcified.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
PERCUFLEX PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086834015
MDR Report Key18144768
Report Number2124215-2023-61985
Device Sequence Number15200594
Product Code FAD
UDI-Device Identifier08714729056829
UDI-Public08714729056829
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2025
Device Model NumberM0061752620
Device Catalogue Number175-262
Device Lot Number0030607384
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2023
Supplement Date Received by Manufacturer03/05/2024
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown